RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Алгебра и анализ:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Алгебра и анализ, 2018, том 30, выпуск 4, страницы 107–139 (Mi aa1610)  

Статьи

The variance of the $\ell_p^n$-norm of the Gaussian vector, and Dvoretzky's theorem

A. Lytovaa, K. Tikhomirovb

a University of Opole, Poland
b Princeton University, NJ

Аннотация: Let $n$ be a large integer, and let $G$ be the standard Gaussian vector in $\mathbb R^n$. Paouris, Valettas and Zinn (2015) showed that for all $p\in[1,c\log n]$, the variance of the $\ell_p^n$-norm of $G$ is equivalent, up to a constant multiple, to $\frac{2^p}pn^{2/p-1}$, and for $p\in[C\log n,\infty]$, to $(\log n)^{-1}$. Here, $C,c>0$ are universal constants. That result left open the question of estimating the variance for $p$ logarithmic in $n$. In this paper, the question is resolved by providing a complete characterization of $\mathbf{Var}\|G\|_p$ for all $p$. It is shown that there exist two transition points (windows) in which the behavior of $\mathbf{Var}\|G\|_p$ changes significantly. Some implications of the results are discussed in the context of random Dvoretzky's theorem for $\ell_p^n$.

Ключевые слова: $\ell_p^n$ spaces, variance of $\ell_p$ norm, Dvoretzky's theorem, order statistics.

Финансовая поддержка Номер гранта
Simons Foundation
The research was partially supported by the Simons Foundation.


Полный текст: PDF файл (354 kB)
Первая страница: PDF файл
Список литературы: PDF файл   HTML файл

Англоязычная версия:
St. Petersburg Mathematical Journal, 2019, 30:4, 699–722

Реферативные базы данных:

Тип публикации: Статья
MSC: 46B06, 46B09, 52A21, 60E15, 60G15
Поступила в редакцию: 13.02.2018
Язык публикации: английский

Образец цитирования: A. Lytova, K. Tikhomirov, “The variance of the $\ell_p^n$-norm of the Gaussian vector, and Dvoretzky's theorem”, Алгебра и анализ, 30:4 (2018), 107–139; St. Petersburg Math. J., 30:4 (2019), 699–722

Цитирование в формате AMSBIB
\RBibitem{LytTik18}
\by A.~Lytova, K.~Tikhomirov
\paper The variance of the $\ell_p^n$-norm of the Gaussian vector, and Dvoretzky's theorem
\jour Алгебра и анализ
\yr 2018
\vol 30
\issue 4
\pages 107--139
\mathnet{http://mi.mathnet.ru/aa1610}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3851373}
\transl
\jour St. Petersburg Math. J.
\yr 2019
\vol 30
\issue 4
\pages 699--722
\crossref{https://doi.org/10.1090/spmj/1566}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000470732100005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85067021073}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/aa1610
  • http://mi.mathnet.ru/rus/aa/v30/i4/p107

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Просмотров:
    Эта страница:65
    Литература:7
    Первая стр.:5
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020